| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refx0144 showed five other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported the picc leaked where the luer lock connected to the cap.Once again, caps had been changed with same result repeating.No other information was provided.
Additional Manufacturer Narrative
Event or Problem Description